# SDR YENA20110705289

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 16,925 hours, 5,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008494
- Condition: Failed
- Location: Cabin
- Part time: 4,811 hours, 1,695 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6403 MCO-TPA, ON GROUND MAINTENANCE CHECK FOUND BOTH LT/RT WING EXIT LIGHTS INOP.  THE TECHNICIAN REMOVED AND REPLACED EPSU 12WL IAW AMM 33-51-38.  OPS CHECK GOOD.
